Alert archive / Wisconsin / Frost Advisories in 2013

Frost Advisory 3, NWS Milwaukee, WI

October 13, 201318 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Oct 13, 2013, 2:57 PM CDT for 18 counties in Wisconsin. It took effect at Oct 14, 2013, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2013, 2:57 PM CDT (19:57 UTC)
In effect from
Oct 14, 2013, 3:00 AM CDT
Expired
Oct 14, 2013, 8:00 AM CDT
In force
5 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 37 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WWUS73 KMKX 131957
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
257 PM CDT SUN OCT 13 2013

...AREAS OF FROST EXPECTED AWAY FROM LAKE MICHIGAN LATER TONIGHT
AND EARLY MONDAY...

.HIGH PRESSURE WILL MOVE ACROSS THE AREA TONIGHT. CALM
WINDS...CLEAR SKIES AND COLD TEMPERATURES ARE EXPECTED WITH THE
HIGH. THE COLD TEMPERATURES AWAY FROM THE LAKE WILL LEAD TO AREAS
OF FROST.

WIZ046-047-051-056>059-062>065-067>070-140400-
/O.NEW.KMKX.FR.Y.0003.131014T0800Z-131014T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON-
IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA
257 PM CDT SUN OCT 13 2013

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY.

* TIMING...BETWEEN 3 AM AND 8 AM CDT MONDAY MORNING.

* TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S.

* IMPACTS...AREAS OF FROST ARE EXPECTED...WHICH MAY DAMAGE
  SENSITIVE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ052-071-072-140400-
/O.NEW.KMKX.FR.Y.0003.131014T0800Z-131014T1300Z/
SHEBOYGAN-RACINE-KENOSHA-
INCLUDING THE CITIES OF...SHEBOYGAN...RACINE...KENOSHA
257 PM CDT SUN OCT 13 2013

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY.

* TIMING...BETWEEN 3 AM AND 8 AM CDT MONDAY MORNING.

* TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S AWAY FROM
  LAKE MICHIGAN.

* IMPACTS...AREAS OF FROST ARE EXPECTED AWAY FROM LAKE
  MICHIGAN...WHICH MAY DAMAGE SENSITIVE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WOOD
3 follow-up statements
889 
WWUS73 KMKX 140139
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
839 PM CDT SUN OCT 13 2013

...AREAS OF FROST EXPECTED AWAY FROM LAKE MICHIGAN LATE TONIGHT
AND EARLY MONDAY...

.HIGH PRESSURE IS MOVING ACROSS THE AREA TONIGHT. CALM WINDS...
CLEAR SKIES AND COLD TEMPERATURES ARE EXPECTED WITH THE HIGH. THE
COLD TEMPERATURES AWAY FROM THE LAKE WILL LEAD TO AREAS OF FROST.

WIZ046-047-051-056>059-062>065-067>070-140945-
/O.CON.KMKX.FR.Y.0003.131014T0800Z-131014T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON-
IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA
839 PM CDT SUN OCT 13 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. 

* TIMING...BETWEEN 3 AM AND 8 AM CDT MONDAY MORNING.

* TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S.

* IMPACTS...AREAS OF FROST ARE EXPECTED...WHICH MAY DAMAGE 
  SENSITIVE PLANTS AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ052-071-072-140945-
/O.CON.KMKX.FR.Y.0003.131014T0800Z-131014T1300Z/
SHEBOYGAN-RACINE-KENOSHA-
INCLUDING THE CITIES OF...SHEBOYGAN...RACINE...KENOSHA
839 PM CDT SUN OCT 13 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. 

* TIMING...BETWEEN 3 AM AND 8 AM CDT MONDAY MORNING.

* TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S AWAY 
  FROM LAKE MICHIGAN. 

* IMPACTS...AREAS OF FROST ARE EXPECTED AWAY FROM LAKE 
  MICHIGAN...WHICH MAY DAMAGE SENSITIVE PLANTS AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

REM
816 
WWUS73 KMKX 140823
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 AM CDT MON OCT 14 2013

...AREAS OF FROST EXPECTED AWAY FROM LAKE MICHIGAN EARLY
THIS MORNING...

.HIGH PRESSURE WILL CONTINUE TO MOVE ACROSS THE AREA TODAY. COLD 
TEMPERATURES WILL PERSIST EARLY THIS MORNING. AREAS OF FROST AWAY
FROM THE LAKE ARE LIKELY. 

WIZ046-047-051-056>059-062>065-067>070-141300-
/O.CON.KMKX.FR.Y.0003.000000T0000Z-131014T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON-
IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA
323 AM CDT MON OCT 14 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...THROUGH 8 AM CDT THIS MORNING.

* TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S.

* IMPACTS...AREAS OF FROST...WHICH MAY DAMAGE SENSITIVE PLANTS
  AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ052-071-072-141300-
/O.CON.KMKX.FR.Y.0003.000000T0000Z-131014T1300Z/
SHEBOYGAN-RACINE-KENOSHA-
INCLUDING THE CITIES OF...SHEBOYGAN...RACINE...KENOSHA
323 AM CDT MON OCT 14 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...THROUGH 8 AM CDT MONDAY MORNING.

* TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S AWAY 
  FROM LAKE MICHIGAN. 

* IMPACTS...AREAS OF FROST AWAY FROM LAKE MICHIGAN...WHICH MAY
  DAMAGE SENSITIVE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
516 
WWUS73 KMKX 141308
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 AM CDT MON OCT 14 2013

...AREAS OF FROST DIMINISHING...

.THERE WILL BE LINGERING PATCHY FROST FOR THE NEXT HOUR ACROSS
AREAS NORTH AND WEST OF MADISON...BUT THE MORE WIDESPREAD FROST
HAS ENDED ACROSS THE AREA.

WIZ046-047-051-052-056>059-062>065-067>072-141415-
/O.EXP.KMKX.FR.Y.0003.000000T0000Z-131014T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...
WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
808 AM CDT MON OCT 14 2013

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

THERE WILL BE LINGERING PATCHY FROST FOR THE NEXT HOUR ACROSS
AREAS NORTH AND WEST OF MADISON...BUT THE MORE WIDESPREAD FROST
HAS ENDED ACROSS THE AREA.

$$
WOOD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 13, 10:45 AM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Oct 13, 10:45 AM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 AM CDT SUN OCT 13 2013

.UPDATE...FORECAST APPEARS ON TRACK WITH MODIFICATIONS IN THE
TODAY PERIOD MAINLY LIMITED TO MATCHING THE LATEST TRENDS. VIS SAT
SHOWED CLEAR SKIES ACROSS THE CWA...WITH SOME DIURNAL CUMULUS
FORMING IN SHEBOYGAN COUNTY. A FEW SWATHS OF LOW-LEVEL STRATOCU IN
THE GRB CWA WERE SEEN AS WELL. MAY SEE THIS SPILL OVER INTO THE
NORTHEAST PORTIONS OF THE FORECAST AREA LATER TODAY...IN ADDITION
TO THE DIURNAL CU THAT IS DEVELOPING. ADJUSTED CLOUD COVER UPWARDS
IN THAT AREA. OTHERWISE...QUIET WEATHER EXPECTED ACROSS THE
FORECAST AREA.

ET

&&

.AVIATION/18Z TAFS/...HIGH PRESSURE IS EXPECTED TO SHIFT EASTWARD
ACROSS THE REGION THROUGH MONDAY. THE HIGH WILL BRING QUIET
WEATHER TO TAF SITES. LIGHT NORTHWEST WINDS WILL SHIFT NORTH BY
EVENING...THEN BECOME CALM/LIGHT TONIGHT...AND LIGHT AND EASTERLY
ON MONDAY.

MAIN ISSUE WILL BE LAKE EFFECT CLOUDS AFFECTING EASTERN TAF SITES
LATER TONIGHT INTO MONDAY MORNING. SOME UNCERTAINTY WITH IF AND
HOW EXTENSIVE THEY WILL BE. POTENTIAL IS THERE FOR MVFR CEILINGS
TO MOVE INTO EASTERN SITES AFTER 09Z MONDAY AND LINGER INTO MONDAY
MORNING. THESE MAY MOVE WEST NORTHWEST AND AFFECT MADISON AS WELL
BY MID MORNING.

FOR NOW...WILL CONTINUE TO MENTION SCATTERED LOW CLOUDS IN TAFS
AFTER 09Z IN THE EAST...AND IN MADISON LATER MONDAY MORNING. MAY
SEE MVFR/VFR CEILINGS WITH DIURNAL CUMULUS TAKE HOLD BY LATE
MORNING INTO THE AFTERNOON ACROSS THE ENTIRE AREA AS WELL.

WOOD

&&

.MARINE...THERE MAY BE HIGH WAVES DEVELOPING ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN MONDAY NIGHT...AND LINGER TUESDAY INTO
TUESDAY EVENING. A TIGHT PRESSURE GRADIENT DEVELOPING WITH PASSING
LOW PRESSURE WILL CREATE INCREASING ONSHORE WINDS MONDAY NIGHT
INTO TUESDAY.

WINDS WILL SHIFT TO THE WEST TUESDAY NIGHT AND WEDNESDAY AND
BECOME BRISK...AS THE PRESSURE GRADIENT TIGHTENS AGAIN. HIGHEST
WAVES WOULD BE TOWARD THE OPEN WATERS. THUS...A SMALL CRAFT
ADVISORY MAY BE NEEDED FROM MONDAY NIGHT THROUGH WEDNESDAY OR
WEDNESDAY NIGHT.

WOOD

&&

.PREV DISCUSSION... /ISSUED 331 AM CDT SUN OCT 13 2013/

SHORT TERM...

TODAY - CONFIDENCE...HIGH
WATER VAPOR/RUC COMBO SHOWS NEGATIVE TILT SHORTWAVE PULLING
NORTHEAST OF LAKE SUPERIOR. 1028 MB SURFACE HIGH PRESSURE BUILDS IN
TODAY ACROSS WI. LINGERING GRADIENT WITH THE DEPARTING LOW WILL EASE
AS THE HIGH PRESSURE BECOMES CENTERED ACRS WI BY 00Z. LOW LEVEL RH
PROGS SUGGEST SOUTHERN EDGE OF STRATUS MAY POTENTIALLY CLIP THE NE
CWA THIS MORNING...THOUGH TRENDS IN IR/11/3 IMAGERY SUGGESTS THE
BULK OF THIS STAYING JUST NORTH. ALL IN ALL PLENTY OF SUNSHINE
TODAY. 925 TEMPS IN THE 7-9C RANGE SUPPORT HIGHS MOSTLY IN THE UPPER
50S/LOWER 60S.

TONIGHT - CONFIDENCE...MEDIUM MAIN CONCERN IS ON FROST POTENTIAL.
COLD AIRMASS WITH SURFACE HIGH IN PLACE. 925 TEMPS DROP TO 6-7C
AND WITH A MODERATE INVERSION THIS YIELDS INLAND TEMPS IN THE MID
30S. ONE CONCERN IS HOW WARM MOS IS AT MANY INLAND LOCATIONS EVEN
WITH MODEL FORECAST OF SKC. WENT WITH MORE OF A RAWBLEND FOR LOWS
AS THIS SEEMS TO MATCH UP WITH EXPECTED LIGHTER WIND SETUP.
ANOTHER CONCERN IS THAT LAKE CLOUDS DEVELOP AND MOVE INLAND
PUTTING A DAMPER ON SOME OF THE COLDER LOWS THAT MOS IMPLIES. THE
NAM IS THE COLDEST MODEL WITH 850 TEMPS AROUND 2C WHICH PUTS THE
DELTA T AROUND 10C. FLOW WILL BE ONSHORE SETTING UP WARMER LOW
TEMPS ALONG THE LAKE. MOS IS SHOWING CLEAR SKIES EVEN ON THE
NAM...AND STILL GENERATING MOST INLAND LOWS IN THE 40S TONIGHT.
HARD TO BUY INTO THAT GIVEN THE PROGGD CHILLY 925 TEMPS AND WHAT
SHOULD BE CLEAR SKIES FOR MOST AREAS. SO WILL GO WITH TEMPS
SIMILAR TO PRIOR FORECAST AND KEEP MENTION OF INLAND FROST INTACT.
BASED ON COLLAB AND THESE CONCERNS WRT LAKE CLOUD POTENTIAL AND
VERY WARM MOS NUMBERS...WILL LET THE DAYSHIFT MAKE THE
DETERMINATION ON WHETHER A HEADLINE IS NEEDED FOR ANY INLAND
LOCATIONS. COLLAB WITH KARX ON THIS.

MONDAY...FORECAST CONFIDENCE HIGH.

THE UPPER LEVEL RIDGE AND SURFACE HIGH WILL DRIFT EAST OF WISCONSIN
ON MONDAY. THE MAIN QUESTION IS HOW THE POSSIBLE LAKE CLOUDS BEHAVE
DURING THE DAY. MODELS SUGGEST THEY DRIFT WESTWARD THROUGH MADISON
BY MIDDAY AS THEY MIX OUT/THIN. MORNING CLOUDS...EAST WINDS AND A
COOL START WILL KEEP LAKESHORE TEMPS AROUND 60 WHILE INLAND AREAS
WARM TO THE LOWER 60S.

MONDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

A HIGH-AMPLITUDE UPPER LOW OVER THE WESTERN U.S. WILL BRING A DEEP
SURFACE LOW ACROSS THE PLAINS MONDAY AND INTO THE GREAT LAKES REGION
TUESDAY AND WEDNESDAY AS IT OCCLUDES AND WEAKENS. RAIN WILL SPREAD
INTO SOUTH CENTRAL WI EARLY TUESDAY MORNING WITH THE LEADING EDGE OF
THE UPPER LOW VORT MAX. A STRONG LOW LEVEL JET WILL MOVE ACROSS
WISCONSIN ON TUESDAY...BUT THE NOSE OF IT WILL BE OVER CENTRAL WI
RATHER THAN SOUTHERN WI.

WITH PRECIPITABLE WATER VALUES INCREASE TO JUST OVER 1 INCH ON
TUESDAY WHICH IS NEARLY 2 STANDARD DEVIATIONS ABOVE NORMAL FOR
OCTOBER. INTRODUCED CATEGORICAL POPS ACROSS MUCH OF THE MKX FORECAST
AREA FROM WEST TO EAST TUESDAY. HOWEVER...HIGHEST RAINFALL TOTALS
WILL BE NORTH OF THE MKX FORECAST AREA.

DRY AIR WILL WRAP INTO SOUTHERN WI TUE AFTERNOON/NIGHT AS THE SYSTEM
TRACKS EASTWARD. THE UPPER TROUGH WILL STILL BE DRIFTING THROUGH THE
GREAT LAKES REGION THROUGH WEDNESDAY...THUS LIGHT RAIN SHOWERS WILL
BE PROBABLE DUE TO STEEP LOW LEVEL LAPSE RATES.

THERE WILL BE A SHORT PERIOD OF DRY AND COOL WEATHER THURSDAY WITH
WEAK UPPER LEVEL RIDGING.

LONG TERM...

FRIDAY AND BEYOND...FORECAST CONFIDENCE MEDIUM.

THEN ANOTHER ELONGATED UPPER TROUGH WILL DROP DOWN OUT OF WESTERN
CANADA AND MOVE ACROSS THE UPPER MIDWEST THURSDAY NIGHT THROUGH THE
WEEKEND. THERE COULD BE A FEW LIGHT SHOWERS ASSOCIATED WITH THE
LEADING EDGE OF THIS UPPER TROUGH. 850MB TEMPS ARE EXPECTED TO DROP
TO AROUND -2C TO -8C WITH THE GFS COLDEST. THIS MEANS HIGHS IN THE
UPPER 40S/50S FOR SATURDAY AND SUNDAY WITH A POTENTIAL WIDESPREAD
FREEZE SUNDAY NIGHT.

AVIATION/12Z TAFS/...

HIGH PRESSURE MOVING EAST INTO WISCONSIN TODAY AND TONIGHT. THIS
WILL BRING VFR CONDITIONS. AT THIS TIME STRATUS TRAVERSING
PORTIONS OF NORTHERN AND CENTRAL WISCONSIN WILL STAY TO THE NORTH
OF TAF ROUTES THIS MORNING. POTENTIAL FOR LAKE CLOUDS TO DEVELOP
LATER TONIGHT INTO MONDAY MORNING AS WINDS TURN ONSHORE WITH
COLDER TEMPERATURES ALOFT OVER THE RELATIVELY WARMER LAKE WATER
TEMPS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...ET/WOOD
TODAY/TONIGHT AND AVIATION/MARINE...COLLAR
MONDAY THROUGH SATURDAY...MRC
Hazardous weather outlook, Oct 13, 2:47 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CDT SUN OCT 13 2013

WIZ046-047-051-052-056>060-062>072-142000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
247 PM CDT SUN OCT 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

AREAS OF FROST ARE EXPECTED TO DEVELOP LATER TONIGHT AWAY FROM
LAKE MICHIGAN AS TEMPERATURES DIP INTO THE LOWER TO MIDDLE 30S. A
FROST ADVISORY GOES INTO EFFECT FOR MOST OF THE AREA LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY AS LOW
PRESSURE MOVES INTO WISCONSIN FROM THE NORTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-142000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
247 PM CDT SUN OCT 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS
MONDAY NIGHT INTO WEDNESDAY...AS LOW PRESSURE MOVES ACROSS THE
UPPER MIDWEST.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY AS LOW
PRESSURE MOVES INTO WISCONSIN FROM THE PLAINS.

WWW.WEATHER.GOV/MKX

KAVINSKY

Nearby

Frost Advisories in Wisconsin, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.